Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Child has rash, redness inside leg. Tried antibiotic cream. What can help clear it up?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
My son is 23 months & has a very bad rash that looks red raw on the top inside leg just where the nappy rubs off - i've tried the soothacream & an antibioticcream & its not working what can help clear it up
Posted Wed, 19 Sep 2012 in Child Health
Answered by Dr. Kruti 3 hours later

Thanks for posting your query.

I will be glad to be of assistance.

It will be important to see the rash and then diagnose what it is. If you could post a picture here, it would be very helpful. You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

In case you cannot post a picture, please give me a few more details regarding the rash.

From what you have described however it could be due to the rubbing of the nappy, i.e due to the friction.
For temporary relief, you can apply cortisone cream once a day on the rash for a week.

Awaiting your response and the pictures.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor